Analytic integrability around the origin of certain differential system
MetadataShow full item record
In this work we consider the polynomial differential system x˙=−y+xyn−1, y˙=x+ayxn−1, where a∈R and n≥2 with n∈N. This system is a certain generalization of the classical Liénard system. We study the center problem and consequently the analytic integrability problem for such family around the origin for any value of n.
Is part ofJournal of Applied Analysis and Computation, 2022, vol. 12, núm. 1, p. 1-16
European research projects
The following license files are associated with this item: